U.S. doctors online nowAsk doctors free
A 24-year-old female asked:

my facial skin is acting up, i'm having an itchy rash. before i took antibiotics i had it, then during the meds my face was clear but after the course the rash came back please advise. thanks?

1 doctor answer1 doctor weighed in
Dr. Eduardo isai Perez munoz
Specializes in General Practice
May help: The reaction may be due to antibiotic x in forward health issues and consult with physicians always mention it, locate which drug was it, and also this rash will be autolimited but the symptoms no, so some antihistamínics may help to attenuation of the clinical presentation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 15, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.